DOI 10.1016/j.ijcard.2003.10.051
QT interval prolongation in diphenhydramine toxicity.
Аннотация
Diphenhydramine overdose in one of the frequent reported causes of acute poisoning. Patients with diphenhydramine overdose can present with central nervous system manifestations, anticholinergic manifestations and cardiovascular symptoms. The cardiovascular symptoms of diphenhydramine overdose include myocardial depression and refractory hypotension. Massive ingestions have been reported to cause myocardial depressant effect with widening of QRS complex and prolonged QT interval on electrocardiogram. We report an adolescent male with moderate diphenhydramine ingestion, who was found unresponsive with seizure like activity. Electrocardiogram on presentation showed wide complex tachycardia with right bundle branch block pattern and QT interval prolongation. These changes reverted to normal with treatment. Diphenhydramine overdose may occasionally result in prolongation of QT interval.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.